# SDR AALA202411121186

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,866 hours, 28,223 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 115132407334
- Condition: No Test
- Location: Zone 200
- Part time: 43,038 hours, 21,709 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY LOCATOR TRANSMITTER IN THE OVERWING LEFT HAND OVERHEAD BIN POSITION DAMAGED. REMOVE AND REPALCED EMERGENCY LOCATOR TRANSMITTER. PER J/C 99L20025003.
